I have nights where I can't lay still and toss and turn all night. I take one 50 MG Tramadol at bedtime and am able to lay still and go to sleep. But the next day I feel fuzzy in the head. I don't like this feeling. Will it eventually go away?
28 May 2011
Is the tramadol extended release or immediate release? If it is extened release then that explains why you are feeling the effects into the next day. If you are taking every night then you probably have built up a steady level in the blood and are feeling the common side effects because of this. Are you in pain and that is what started you on the tramadol? There are better medicines for sleep aid that won't last into the next day. Please talk to the doctor about your use of tramadol and get his opinion about sleep aids.
29 May 2011
Hi, as Laurie asked, what are you taking the tramadol for? I have taken tramadol for a long time now and when i first started on them they made me feel quite sick and lethargic, and sometimes i would still feel the effects the next day, but the longer i have been using them the effects have subsided so hopefully they will for you also. I actually get the opposite effects from them now, and feel stimulated when i take them. As Laurie said, there are different and better medications you can take for helping you to sleep and to help relieve pain. Amitriptyline is a good one. It is primarily used as an anti-depressant but i was prescribed it to take at night to help my insomnia as well as relieving my back pain, and it worked great for me. Bare in mind the tramadol are very addictive so go careful with them.
- Tramadol Information for Consumers
- Tramadol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I just started taking luvox 50mg last night and I haven't had hardly any sleep and they even prescribed me Valium with it and that didn't ...
1 answer • 5 Jul 2011
I recently ran out of my .25mg xanax and my insurance wont refill them til the 14th. I am already on
... day 4 without them and am feeling major W/D symptoms. The worst being, no sleep, tremors and a over all sense of "fuzzy". How long will ...
1 answer • 12 Dec 2011
I was diagnosed with OSA and put on a CPAP machine four months ago. I have managed to lose a little weight, but still feel completely exhausted. I ...
3 answers • 2 Sep 2012
I have been on tramadol for about a month now for back pain and the 1st couple of weeks it was good?
... but the last 2 wks its messed up my sleep..im tired and i get aggitated at night..i havent taken the tablets for 3 days and still cant sleep..how ...
3 answers • 24 Dec 2014